# SDR AALA202406105844

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 60,414 hours, 38,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: D31516617
- Part serial: A9299
- Condition: Low Pressure
- Location: R1 Door
- Part time: 52,365 hours, 27,632 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR SLIDE INFLATION BOTTLE INDICATION NEEDLE IS PAST AREA B IN THE RED AND STABLE. REMOVED AND REPLACED R1 DOOR SLIDE PER JOB CARD 26L00025010.
